de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Contracting convex hypersurfaces in Riemannian-manifolds by their mean-curvature

Huisken, G. (1986). Contracting convex hypersurfaces in Riemannian-manifolds by their mean-curvature. Inventiones Mathematicae, 84(3), 463-480. doi:10.1007/BF01388742.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-592E-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5930-7
Genre: Journal Article

Files

show Files
hide Files
:
332765.pdf (Publisher version), 647KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Huisken, Gerhard1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1986
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 332765
DOI: 10.1007/BF01388742
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Inventiones Mathematicae
  Alternative Title : Invent. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 84 (3) Sequence Number: - Start / End Page: 463 - 480 Identifier: ISSN: 1432-1297